# SDR ASAA2016070317247

- Difficulty date: July 3, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 9,977 hours, 3,250 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP CAUTION ON RECALL.  ACFT GROUNDED.  VERIFIED CONTROLLER CABIN ZONE TEMP CAUTION ON RECALL, ACFT CHECKED & RELEASED IAW MEL 21-21F.  TROUBLESHOT IAW FIM 21-62, TASK 848 & 801.  FOUND FAULT ON ZONE TEMP CONTROLLER 2, TRIM VALVE FLIGHT DECK.  CLEARED FAULT, COULD NOT DUPLICATE, NO HISTORY 60 DAYS, REMOVED.
